MathSciNet Relay Station
MathSciNet bibliographic data
MR1948092 (2004d:15002) 15A03 (26A21 54C40)
Płotka, Krzysztof On functions whose graph is a Hamel basis. Proc. Amer. Math. Soc. 131 (2003), no. 4, 1031–1041 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement